Alert archive / Nevada / Red Flag Warnings in 2008
Red Flag Warning 18, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at May 1, 2008, 2:47 AM PDT for Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2008, 2:47 AM PDT (09:47 UTC)
- Expired
- May 1, 2008, 7:00 PM PDT
- In force
- 16 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4497 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 010947 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 247 AM PDT THU MAY 1 2008 AZZ101-NVZ466-011800- /O.UPG.KVEF.FW.A.0011.080501T1800Z-080502T0100Z/ /O.NEW.KVEF.FW.W.0018.080501T0947Z-080502T0200Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LAKE MEAD NRA/COLORADO RIVER- NV SIDE- 247 AM PDT THU MAY 1 2008 /247 AM MST THU MAY 1 2008/ ...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING FOR THE LAKE MEAD RECREATION AREA AND THE UPPER COLORADO RIVER VALLEY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG AND GUSTY NORTH WINDS HAVE DEVELOPED BEHIND A SURFACE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT. SURFACE WEATHER SENSORS ARE REPORTING SUSTAINED WINDS IN EXCESS OF 20 MPH WITH GUSTS TO NEAR 40 MPH. IN ADDITION...RELATIVE HUMIDITY HAS REMAINED BELOW 15 PERCENT. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY BEFORE IMPROVING THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ CAZ229-011800- /O.NEW.KVEF.FW.W.0018.080501T0947Z-080502T0200Z/ LOWER COLORADO RIVER VALLEY- 247 AM PDT THU MAY 1 2008 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. STRONG AND GUSTY NORTH WINDS HAVE DEVELOPED BEHIND A SURFACE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT. SURFACE WEATHER SENSORS ARE REPORTING SUSTAINED WINDS IN EXCESS OF 20 MPH WITH GUSTS TO NEAR 40 MPH. IN ADDITION...RELATIVE HUMIDITY HAS REMAINED BELOW 15 PERCENT. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY BEFORE IMPROVING THIS EVENING.. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KVEF 011640 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 940 AM PDT THU MAY 1 2008 AZZ101-CAZ229-NVZ466-020200- /O.CON.KVEF.FW.W.0018.000000T0000Z-080502T0200Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 940 AM PDT THU MAY 1 2008 /940 AM MST THU MAY 1 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING FOR THE LAKE MEAD RECREATIONAL AREA AND THE COLORADO RIVER VALLEY. STRONG AND GUSTY NORTH WINDS HAVE DEVELOPED BEHIND A SURFACE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT. SURFACE WEATHER SENSORS ARE REPORTING SUSTAINED WINDS IN EXCESS OF 20 MPH WITH GUSTS TO NEAR 40 MPH. IN ADDITION...RELATIVE HUMIDITY HAS REMAINED BELOW 15 PERCENT. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY BEFORE IMPROVING THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 012229 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 329 PM PDT THU MAY 1 2008 AZZ101-CAZ229-NVZ466-020200- /O.CON.KVEF.FW.W.0018.000000T0000Z-080502T0200Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 329 PM PDT THU MAY 1 2008 /329 PM MST THU MAY 1 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING FOR THE LAKE MEAD RECREATIONAL AREA AND THE COLORADO RIVER VALLEY. SURFACE WEATHER SENSORS CONTINUE TO REPORT SUSTAINED WINDS IN EXCESS OF 20 MPH WITH GUSTS NEAR 35 MPH...COUPLED WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE REST OF THE AFTERNOON BEFORE IMPROVING THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 020157 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 657 PM PDT THU MAY 1 2008 AZZ101-CAZ229-NVZ466-020300- /O.EXP.KVEF.FW.W.0018.000000T0000Z-080502T0200Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 657 PM PDT THU MAY 1 2008 /657 PM MST THU MAY 1 2008/ ...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS EVENING... THE RED FLAG WARNING FOR THE COLORADO RIVER VALLEY ZONES WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS EVENING. STRONG NORTH WIND GUSTS THAT OCCURRED ALONG THE COLORADO RIVER VALLEY EARLIER TODAY HAVE SUBSIDED. FOR THE REST OF TONIGHT EXPECT NORTH WINDS OF 10 TO 15 MPH. $$ PIERCE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Apr 30, 8:44 PM PDT, 6 hours 3 minutes earlier.
Area forecast discussion, Apr 30, 8:44 PM PDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
844 PM PDT WED APR 30 2008
.SYNOPSIS...HIGH PRESSURE WILL BUILD IN ACROSS THE AREA THURSDAY AND
FRIDAY...RESULTING IN RELATIVELY CLEAR SKIES AND WINDS PREDOMINATELY
OUT OF THE NORTH. TEMPERATURES WILL BE AROUND 5 TO 10 DEGREES COOLER
ON THURSDAY...AND THEN BEGIN TO REBOUND BACK TO NORMAL FRIDAY AND
INTO THE WEEKEND.
&&
.UPDATE...POTENT TROUGH FOR LATE APRIL/EARLY MAY WILL BE MOVING
ACROSS UTAH TONIGHT. THERE HAVE BEEN REPORTS OF LIGHT SNOW AT ELY
AND MILFORD UTAH...WHILE THE TEMPERATURE AS OF 8 PM AS 29 DEGREES.
STRONG COLD FRONT PASSED THROUGH DESERT ROCK AIRPORT SHORTLY AFTER 7
PM AND IS NEARING THE LAS VEGAS VALLEY. SURFACE PRESSURE GRADIENT
LOOKS TO HAVE PEAKED TWO HOURS AGO BETWEEN KRNO-KLAS AND KTPH-KLAS
AND NOW HAS STARTED TO WEAKEN. DO EXPECT SOME WIND GUSTS IN EXCESS
OF 40 MPH IN THE LAS VEGAS VALLEY DURING THE FIRST HOUR OR TWO
FOLLOWING THE COLD FRONTAL PASSAGE. HAVE CONSIDERED ISSUING A WIND
ADVISORY FOR THE LAS VEGAS VALLEY BUT DUE EXPECTED SHORT DURATION OF
THE STRONGEST GUSTS WILL HANDLE THE SITUATION WITH SHORT TERM
FORECASTS. DID LOWER HIGH TEMPERATURES A FEW DEGREES FOR THURSDAY AS
WELL DUE TO THE STRENGTH OF THE COLD FRONT. UPDATES ZONES ALREADY
OUT.
&&
.AVIATION...FOR MCCARRAN...WEST WIND WILL CONTINUE THROUGH 05Z AHEAD
OF AN APPROACHING COLD FRONT. BEST GUESS PLACES COLD FRONT THROUGH
THE LAS VEGAS VALLEY BETWEEN 05Z AND 06Z THIS EVENING. WINDS WILL
SHIFT TO THE NORTHWEST WITH GUSTS UP TO 30 KTS OCCURRING DURING THE
LATE NIGHT AND MORNING HOURS THURSDAY. SKIES WILL BE CLEAR.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...COLD FRONT PASSAGE OCCURRED AT DESERT ROCK AIRPORT
ABOUT 0210Z WITH A PEAK WIND GUSTS FROM THE NORTH AT 30 KTS. FRONT
WILL CONTINUE TO PUSH SOUTH THROUGH THE REST OF THE MOJAVE DESERT
TONIGHT. STRONG WEST WINDS AT KDAG WILL BEGIN TO WEAKEN OVER THE
NEXT 2 TO 3 HOURS AS SURFACE PRESSURE GRADIENT WEAKENS. GUSTY NORTH
WINDS WILL ALSO SUBSIDE BY LATE THIS EVENING IN THE OWENS VALLEY.
NORTH WIND GUSTS UP TO 30 KTS EXPECTED THURSDAY DOWN THE COLORADO
RIVER VALLEY. SKIES WILL BE CLEAR.
&&
.PREV DISCUSSION...335 PM PDT WED APR 30...STRONG SURFACE WINDS
ACROSS MOST OF THE FORECAST AREA ARE EXPECTED TO DECREASE THIS
EVENING...SO ANTICIPATE CURRENT ADVISORIES WILL EXPIRE ON TIME OVER
THE NEXT SEVERAL HOURS. HOWEVER...BREEZY CONDITIONS WILL PERSIST
THROUGH THE NIGHT AS HIGH PRESSURE AT THE SURFACE BUILDS IN BEHIND
THE LOW PRESSURE SYSTEM MOVING TO OUR EAST. BY TOMORROW
MORNING...SYNOPTIC CONDITIONS WILL BE FAVORABLE FOR AT LEAST LAKE
WIND ADVISORY CRITERIA ALONG THE COLORADO RIVER VALLEY ZONES...WITH
THE ELY-EED GRADIENT HOVERING JUST ABOVE 10MB...AND A TIGHT THERMAL
GRADIENT EVIDENT AT 700MB. WITH THAT...HAVE ALSO ISSUED A FIRE
WEATHER WATCH FOR THE SAME AREAS. THERE IS MORE UNCERTAINTY WITH
THIS PRODUCT BECAUSE IT APPEARS THAT THERE MAY ONLY BE A BRIEF
WINDOW OF TIME WHERE THE STRONGEST WINDS AND MINIMUM RELATIVE
HUMIDITY VALUES OVERLAP. TEMPERATURES TOMORROW WILL BE AROUND 5-10
DEGREES LOWER...BUT QUICKLY REBOUND FRIDAY AND SATURDAY AS THICKNESS
INCREASES OVER THE FORECAST AREA.
.LONG TERM...A SHORTWAVE RIDGE IS PROGGED TO BUILD INTO THE
SOUTHWESTERN CONUS ON FRIDAY ALLOWING FOR FURTHER WARMING. THE
COMBINATION OF THE H5 HEIGHTS RISING AS WELL AS AN AVERAGE OF THE
H7/H85 TEMPS WARMING BY AROUND +3C SHOULD BE ENOUGH TO RAISE HIGHS
BY AN AVERAGE OF 5-7 DEGREES OVER WHERE THEY WIND UP THURSDAY. GFS
CROSS SECTIONS SHOW A SURGE OF HIGH LEVEL MOISTURE COMING IN FROM
THE NORTHWEST...SO EXPECT HIGH CLOUDS TO MOVE IN AS THE DAY
PROGRESSES FROM THE NORTHWEST.
BEGINNING ON SATURDAY THE MODELS BEGIN TO DIVERGE SIGNIFICANTLY.
THEY OVERALL BEST CONCLUSION AT THIS POINT IS THAT SOME SORT OF
SYSTEM WILL APPROACH THE PAC NW FRIDAY NIGHT INTO SATURDAY MORNING.
THE ECMWF REMAINS CONSISTENT IN MOVING A DEEP CLOSED LOW ACROSS THE
REGION. THE 12Z GEM FLIPPED-FLOPPED TO AN OPEN WAVE...WHILE THE GFS
LATEST MAGICIAN ACT SHOWS A CLOSED LOW DROPPING INTO SOCAL. ADDING
TO THE CRAZINESS OF THE MODELS IS THAT THE GFS ENSEMBLE MEMBERS HAVE
DIVERGED...WITH HALF SHOWING A CLOSED LOW AND HALF SHOWING AN OPEN
WAVE. AT THIS POINT...IT IS HARD TO BELIEVE ANY ONE MODEL...BUT THE
ECMWF AT THE LEAST HAS REMAINED THE MOST CONSISTENT IN ITS CLOSED
LOW IDEA. THAT SAID...IT TOO HAS ADJUSTED THE TRACK OF THIS FEATURE.
FOR NOW...WILL ALLOW FOR SOME WARMING SATURDAY ACROSS THE AREA AHEAD
OF WHATEVER FEATURE COMES ON IN...THEN HAVE SOME SLIGHT CHANCE POPS
ACROSS THE HIGHER TERRAIN OF THE NORTH BEGINNING SATURDAY NIGHT
CONTINUING INTO MONDAY AFTERNOON. AS THE SYSTEM SINKS SOUTHWARD...A
SLIGHT CHANCE OF SHOWER WILL EXIST BY LATER MONDAY ACROSS THE HIGHER
TERRAIN OF NORTHERN MOHAVE COUNTY. TEMPS SHOULD LOWER AS THE SYSTEM
DROPS SOUTHWARD ACROSS THE REGION AND HEIGHTS FALL...BUT EXTENT OF
CLOUD COVER AS WELL AS WIND DIRECTION...WILL ALSO PLAY A ROLE. FOR
NOW WHAT WE HAVE LOOKS LIKE A GOOD MIDDLE OF THE ROAD CONSENSUS.
THERE IS QUITE A SPREAD IN HIGH TEMPS BY MONDAY WITH THE MEX NUMBERS
FORECASTING AT MCCARRAN FOR EXAMPLE 93 WHILE THE ECMWF BIAS
CORRECTED GUIDANCE HAS 74. JUST HOW MUCH WIND ACCOMPANIES THIS
SYSTEM IS ALSO UP IN THE AIR DEPENDING ON WHAT KIND OF SYSTEM WE GET
AND HOW IT TRACKS.
IN THE WAKE OF THIS SYSTEM WE SHOULD ONCE AGAIN SEE SOME DRIER AIR
MOVE ON IN. GIVEN THE STATE OF FUELS ACROSS THE AREA...ENOUGH WIND
COULD ONCE AGAIN PROMPT FIRE WX ISSUES ANYTIME BETWEEN MONDAY INTO
WEDNESDAY.
FOR TUESDAY...HAVE ALLOWED FOR SOME CLOUDS AND GHOST POPS ACROSS THE
NORTHEAST CORNER OF THE CWFA BASED ON THE ECMWF...OTHERWISE CLEARING
SHOULD TAKE PLACE ALONG WITH A WARMING TREND. GFS ENSEMBLES SHOW
WEAK TROUGHINESS TO A FLAT FLOW ACROSS THE WESTERN CONUS MID-WEEK
AND WENT ALONG WITH THIS IDEA. THUS EXPECT A SUBTLE WARMING TREND
AND SOME HIGH CLOUDS STREAKING BY IN THE SKY AS ANOTHER SYSTEM MOVES
THROUGH THE PAC NW WEDNESDAY OR THURSDAY.
&&
.FIRE WEATHER...NO BIG CHANGES IN STORE AS FAR AS MOISTURE
GOES...WITH THE MAJORITY OF THE AREA REMAINING VERY DRY OVER THE
NEXT 24 HOURS. THE LOW PRESSURE SYSTEM THAT HAS RESULTED IN BREEZY
TO WINDY CONDITIONS ACROSS MOST OF NORTHWEST ARIZONA...SOUTHERN
CALIFORNIA...AND SOUTHERN NEVADA OVER THE PAST TWO DAYS WILL
CONTINUE TO MOVE EAST OF THE AREA OVERNIGHT. AS HIGH PRESSURE BUILDS
IN BEHIND THE SYSTEM...CONDITIONS WILL BECOME FAVORABLE FOR STRONG
NORTHERLY WINDS TO DEVELOP ALONG THE COLORADO RIVER VALLEY ZONES
TOMORROW MORNING AND INTO THE AFTERNOON...SO A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR ZONES 101 AND 466.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 9 AM TO 6 PM PDT THURSDAY FOR
NVZ021.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR NVZ466.
WIND ADVISORY UNTIL 10 PM PDT THIS EVENING FOR NVZ014-015-017.
AZ...LAKE WIND ADVISORY FROM 9 AM TO 6 PM MST THURSDAY FOR
AZZ002-036.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR AZZ101.
CA...LAKE WIND ADVISORY FROM 9 AM TO 6 PM PDT THURSDAY FOR CAZ527.
WIND ADVISORY UNTIL 10 PM PDT THIS EVENING FOR CAZ523.
&&
PIERCE/KENNEDY/STACHELSKI
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Apr 30, 6:02 AM PDT, 20 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 602 AM PDT WED APR 30 2008 AZZ001-003-CAZ523-NVZ015-010415- NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT- LINCOLN COUNTY- 602 AM PDT WED APR 30 2008 /602 AM MST WED APR 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT STRONG WEST WINDS WILL CONTINUE OVER THE WESTERN MOJAVE DESERT TODAY CREATING DIFFICULT DRIVING CONDITIONS ALONG INTERSTATES 15 AND 40. A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH 7 PM THIS EVENING. PLEASE REFER TO RNONPWVEF FOR FURTHER DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER PORTIONS OF MOHAVE AND LINCOLN COUNTIES TODAY WHERE A RED FLAG WARNING IS IN EFFECT FROM NOON THROUGH 7 PM THIS EVENING. FOR FURTHER DETAILS...PLEASE REFERENCE RNORFWVEF. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ002-036-CAZ527-NVZ021-010415- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 602 AM PDT WED APR 30 2008 /602 AM MST WED APR 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL BRING STRONG NORTH WINDS TO THE COLORADO RIVER VALLEY THURSDAY MORNING WHICH COULD CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND DIFFICULT DRIVING CONDITIONS ON AREA ROADS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAZ519>522-524>526-NVZ014-016>020-022-010415- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-ESMERALDA AND CENTRAL NYE COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 602 AM PDT WED APR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SALMEN
In the hours before
Local storm report, Apr 30, 9:51 PM PDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
951 PM PDT WED APR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM NON-TSTM WND GST 1 S MERCURY 36.66N 116.00W
04/30/2008 M55.00 MPH NYE NV MESONET
MEASURED AT THE MERCURY MESOWEST SITE. ELEVATION 3676
FEET.
&&
KLABELLEThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:35 AM PDT | Wind Advisory | VEF | 16 hr |
Nearby
Red Flag Warnings in Nevada, 2008Red Flag Warnings in California, 2008Red Flag Warnings in Arizona, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.